Started Mirtazapine (Remeron) two weeks ago. Slowly increasing the dose. Have flu like symptoms the last few days. Anyone else feel “off” when starting antidepressants ??
I started a new antidepressant and became very ill, couldn’t eat, often vomited for 3 days. Turns out though that it wasn’t the antidepressant, it was severe dehydration. Try drinking lots of water.
Yes thanks Andy. I’m keeping fluids up. Feeling thirsty anyway which some people report as a side effect from antidepressants generally. Did your antidepressant help you overall ?
My wife has been on Mirtazapine for several years and has had no problems. It would be good to go to one of the drug sites to research the side effects.
I switched to Zoloft and it helped much. Finding the love of my life and having her live with me is probably the biggest factor though. Very happy now and diabetes is under control with Medicare help, G5 CGM and new Tandem pump.
Best wishes for you,
Kind regards, Andy S.
Thank you Andy. Zoloft didn’t help me. Hoping current side effects will decrease and I’ll have success with mirtazapine. And I agree family, good diabetes control help overall as well. On day at a time for me right now.
Every drug has potentially heaps of side effects when researched. Glad your wife has had no problems with mirtazapine. Hope my side effects settle and I’ll find some relief on it.